MAUDE Adverse Event Report: GYRUS ACMI, INC. HALO PKS CUTTING FORCEPS,5MM/33CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. HALO PKS CUTTING FORCEPS,5MM/33CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number HACF0533
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the halo packs cutting forceps jaw would not let go of the tissues.The issue was found during a therapeutic procedure.There were no reports of patient harm.
 
Event or Problem Description
The intended procedure was a total laparoscopic hysterectomy.After a brief delay, the procedure was completed using a similar device.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: a2; a3a; a4; a5; a6; b5; d4 primary udi; d4 expiration date; e1.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HALO PKS CUTTING FORCEPS,5MM/33CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20135107
Report Number3011050570-2024-10324
Device Sequence Number7287027
Product Code GEI
UDI-Device Identifier00821925036390
UDI-Public00821925036390
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K100896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHACF0533
Device Lot NumberFR388792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite